EconPapers    
Economics at your fingertips  
 

Mathematica Notebook for Some Results on the Solution of the Neoclassical Growth Model

Juan F Rubio-Ramirez

QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles

Abstract: This Mathematica notebook computes the solution of the stochastic neoclassical growth model with leisure. We use the method of Judd (2003) to explore how to change variables in the computed policy functions of the model.

Language: Mathematica
Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
https://dge.repec.org/codes/rubio/optimal2121FindMindifferentstartingvalue.nb program code (application/mathematica)
none

Related works:
Working Paper: Some results on the solution of the neoclassical growth model (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dge:qmrbcd:92

Access Statistics for this software item

More software in QM&RBC Codes from Quantitative Macroeconomics & Real Business Cycles
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-19
Handle: RePEc:dge:qmrbcd:92